# SDR CALA2014060300716

- Difficulty date: June 2, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 40,157 hours, 12,903 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 9480
- Condition: Unserviceable
- Location: Te Flap
- Part time: 40,127 hours, 12,895 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP DISAGREE WITH FLAP HANDLE ON FINAL, FLAP 25 DEGREE TO 30 DEGREE DISAGREE.  MISSED APPROACH, QRH ABNORMAL COMPLETED.  EMERGENCY DECLARED DUE TO POSSIBILITY OF HOT BRAKES.  FOUND NR 3 FLAP SKEW SENSOR FAULTY IAW FIM 27-59-00-810-809.  REPLACED SENSOR IAW AMM 27-59-01-400-803, OPS CHECKED GOOD.
